MAUDE Adverse Event Report: SENSORY MEDICAL INC. CUBBY BEDS; TECHNOLOGY HUB

SENSORY MEDICAL INC. CUBBY BEDS; TECHNOLOGY HUB
Catalog Number KIT10001
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/25/2026
Type of Reportable Event Malfunction
Event or Problem Description
The complaint was reported to sensory medical by a durable medical equipment (dme) representative.The representative provided the contact information of the parent of the child.Per parent, the child woke up in the middle of the night and broke the outer cover of the tech hub and then chewed through the cord for the hub.Per parent, she does not believe the child swallowed any pieces.Per parent, the child removed the screws from the hub after the damage occurred and then eloped through the tech hub portal.Per parent, they have discontinued use of the tech hub.There was no report of injury as a result of the event.
 
Additional Manufacturer Narrative
Sensory medical provided replacement tech hub components to the parent.Sensory medical requested the return of the damaged tech hub for examination.09242025 is the lot of the tech hub.Review of manufacturing records confirms all in process and final inspections were performed and passed.The tech hub manual provides the following information: in the warnings section on page 3: check this product for damaged hardware, loose joints, loose bolts or other fasteners, missing parts or sharp edges before and after assembly and frequently during use.Securely tighten loose bolts and other fasteners.Do not use product if any parts are missing, damaged or broken.Contact cubby for replacement parts and instructional literature if needed.Do not substitute parts.On page 19 maintenance checklist: discontinue use and contact us immediately if anything is damaged or missing.Technology hub zipper + cord loop are intact and lock is secured.Additional investigation is needed, and sensory medical's root cause investigation is ongoing.There was no report of injury as a result of the event.

Brand Name
CUBBY BEDS
Common Device Name
TECHNOLOGY HUB
Manufacturer (Section D)
SENSORY MEDICAL INC.
1580 logan street
suite 500
denver CO 80203
Manufacturer (Section G)
SENSORY MEDICAL INC.
1580 logan street
suite 500
denver CO 80203
Manufacturer Contact
justin o'neal
1580 logan street
suite 500
denver, CO 80203
8559642664
MDR Report Key24974359
Report Number3016541541-2026-00030
Device Sequence Number10456190
Product Code KMI
UDI-Device Identifier00860007550263
UDI-Public860007550263
Combination Product (Y/N)N
Initial Reporter StateMT
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue NumberKIT10001
Device Lot Number09242025
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/25/2026
Initial Report FDA Received Date04/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/24/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown